MathSciNet Relay Station
MathSciNet bibliographic data
MR2367104 (2009e:35031) 35H10
Bergamasco, Adalberto P.; Zani, Sérgio Luís Globally analytic hypoelliptic vector fields on compact surfaces. Proc. Amer. Math. Soc. 136 (2008), no. 4, 1305–1310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement